MAUDE Adverse Event Report: PREMIA SPINE LTD. PEDICLE SCREW; SPINAL IMPLANT

PREMIA SPINE LTD. PEDICLE SCREW; SPINAL IMPLANT
Model Number Ø6.5X55MM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved pedicle screw and tulip were examined under a microscope.The examination indicated signs of damage attributed to cross-threading of the set screw into the tulip and hammering on the tulip.This indicates that the surgeon forced the set screw into the tulip, instead of unscrewing the set screw and placing it correctly, which is the standard practice in case of cross-threading.This resulted in the breakage of the tulip.It is therefore concluded that the breakage of the tulip was not related to a manufacturing or design problem but related to use error.
 
Event or Problem Description
A pedicle screw was returned with a broken tulip.No other details were provided and no additional information is available.

Brand Name
PEDICLE SCREW
Common Device Name
SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key22804554
Report Number3012401682-2025-00010
Device Sequence Number15665145
Product Code NKB
UDI-Device Identifier07290115931938
UDI-Public07290115931938
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ6.5X55MM
Device Catalogue Number88514
Device Lot NumberNCPS013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown